Recent publications

 

 

J. M. Basilla. On Cormacchia's algorithm for solving the Diophantine equation x2+dy2=m. Proceedings of the 6th Taiwan-philippine Symposium on analysis. Oct 21-23 2005, Kaohsiung, Taiwan.

 

J. M. Basilla and H. Wada. On the solution of x2-dy2=+-m. Proceedings of the Japan Academy, Ser A vol. 81, no. 8 (2005), 137-140.

 

J. M. Basilla. The quadratic fields with discriminant divisible by exactly two primes and with narrow class number divisible by 8. Proceedings of the Japan Academy, Series A, vol. 80, no.10 (2004), 187-190.

 

J. M. Basilla and H. Wada. On efficient computation of the 2-parts of ideal class groups of quadratic fields. Proceedings of the Japan Academy. Ser A, vol. 80 no. 10. (2004) 191-193.

 

J. M. Basilla and K. Nagata. The integral solution of x2+dy2=m (in Japanese) Personal Computer Literacy, Vol 25, No. 5 (2004) pp.8-12.

 

J. M. Basilla. On the solution of x2+dy2=m. Proceedings of the Japan Academy. Vol. 80 Ser A No. 5 (2004). pp 40-41.

 

R.A.L. Betty and A. Munemasa, Mass formula for self-orthogonal codes over Zp2, Journal of Combinatorics, Information and System Sciences, vol.34 (2009), pp. 51—66.

 

K. Betsumiya, R.A.L. Betty and A. Munemasa, Mass formula for even codes over Z8, Proceedings of 12th IMACC 2009, Cirencester, UK, Lecture Notes in Computer Science, vol. 5921, Springer, 2009, pp. 65—77.

 

Balmaceda, J.P., Betty, R.A.L., Nemenzo, F.R., Mass formula for self-dual codes over Zp2, Discrete Mathematics, vol.308, No.14 (2008),  pp. 2984—3002.

 

Balmaceda, J.P., Betty, R.A.L., Nemenzo, F.R., On the number of distinct self-dual codes over Z9, Matimyas Matematika, Vol. 26, Nos. 1-3(2003), pp. 9--17.

 

R.O. Celeste. On the denominators of Barnes double Bernoullian numbers with even indices. Matimyas Matematika 31 (1-3), 2008, pp. 1-9.

 

L. Dicuangco, P. Moree, P. Sole. The lengths of Hermitian self-dual extended duadic codes. Journal of Pure and Applied Algebra. Vol. 209 (2007). pp 223-237.

 

K. Nagata, F. Nemenzo and H. Wada, On self-dual codes over Z16 . (book chapter in) Applied Algebra, Algebraic Algorithms and error-Correcting Codes, Lecture Notes in Computer Science, Vol. 5527, 2009.

 

K. Nagata, F. Nemenzo and H. Wada. The number of self-dual codes over Zp3. Designs, Codes and Cryptography 50 (3), 2009, pp 291-303.

 

M.C. Amarra and F. Nemenzo. On (1-u)–cyclic codes over Fpk + uFpk. Applied Mathematics Letters 21, 2008, pp 1129-1133.

 

F. Nemenzo, On a theorem of Scholz on the class number of quadratic fields, Proceedings of the Japan Academy 80A, 2004, pp 9-11.

 

K. Betsumiya, S. Ling and F. Nemenzo. Type II codes over F2m + uF2m. Discrete Mathematics 275, 2004, pp 43-65.

 

K. Nagata, F. Nemenzo and H. Wada. A constructive algorithm of self-dual error-correcting codes. Proceedings of the 11th International Workshop on Algebraic and Combinatorial Coding Theory, 16-22 June 2008, Pamporovo, Bulgaria, pp 215-220.

 

F. Nemenzo and H. Wada. Classification of codes over finite rings. Proceedings of the Annual Conference of the PCUA (Personal Computers’ Users Association of Japan), 10 March 2006, Tokyo, Japan.

 

P. Caranay and F. Nemenzo. A note on Scholz’ biquadratic reciprocity law. Matimyas Matematika 27 (1-3), 2004.